PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

The Mathematical modelling of environmental pollution using the Freundlich non-linear contaminant transport formulation

Y M Aiyesimi

Abstract




In this paper environmental pollution has been modeled mathematically using the Freundlich non-linear contaminant transport formulation. An analytical solution of lower order perturbation of the concentration C(x,f) is obtained. Flow profiles for various values of molecular diffusion D and the velocity U are studied and the effects of these parameters on the flow regimes highlighted

Journal of the Nigerian Association of Mathematical Physics Vol. 8 2004: pp. 83-87



http://dx.doi.org/10.4314/jonamp.v8i1.39979
AJOL African Journals Online